Aa
Aa
A
A
A
Close
611067 tn?1458591483

Day 20 - so why do I feel so anxious, shaky

and teary-eyed today.  My heart is racing and I feel horrible!  I'm depressed and just want to scream today!  Is this normal for this far out from the last Lortab?  I would have thought I would be past this already!!!!  Is it because we're starting to feel things again rather than being numbed from the drugs?  

I just don't feel normal, almost panicky with feelings that I need to take a deep breath today!!!
13 Responses
Sort by: Helpful Oldest Newest
611067 tn?1458591483
Thanks for all your kind words and support.  Hubby and I are leaving here a little bit.  I'm so excited to go sit in those relaxing pools.  I feel much better, but I think I caught a stomach bug!  UGH!  Anyway, have a nice weekend everyone!!!
Helpful - 0
Avatar universal
Sounds like maybe a mild anxiety attack.  But, that's just a guess.  But past 20 days off hydrocodone, you should be at over 95% normal, and really should not be having any negative withdrawal symptoms anymore.  It's psychological, I think.  But I'm sure you will be fine.  That's so strong, coming off and being clean now.  Wow, I'm jealous.  I can't wait until I'm clean too.  Stay on track, and try not to relapse, that's the hard part.
Helpful - 0
446097 tn?1223694666
I feel your pain!  I posted without seeing yours first..... I guess it is all normal...... sigh
Helpful - 0
307500 tn?1302116146
have a great time, and relax and enjoy you time away, it is healing to do things like this.
Helpful - 0
Avatar universal
Have a great time on your trip take care of yourself..might be just what u need to get through this:)
Helpful - 0
611067 tn?1458591483
Puranx:
Thank you!!! I HOPE SO!!!  My husband and I are going away this weekend to Lava Hot Springs.  It's a very relaxing and healing location.  We're staying at the local bed and breakfast at the Lava Hot Springs Inn.  I'm telling you it will do me a world of good!  I might even get a massage while I'm there.  

Here's a link to their website:
http://lavahotspringsinn.com/
Helpful - 0
Avatar universal
I don't understand it either.  I've quit worse harder meds than Lortab and never felt this wiped a week later.  Yesterday I had a panic attack and felt like I was just going to explode.  Either scream, yell cry something. Along with zero energy.  I'ts been a week and I wonder when this is going to really end.  I 've done it before on different meds but this seems to be the worst post reaction.  Lortab must be one more drug. Worse than even percocet to get off of.  Or maybe I was mentally more active then?  Younger?  I just remember it being easier than this.
Helpful - 0
Avatar universal
thats the detox and worst of it. You are literally days away from being totally free and feeling awesome. I had exactly what you did from day 15 to about 23. I was pissed caused the first 15 was easy lol. Please believe me when i tell you, you are just about to wake up and smell fresh cut grass and cry about it...just like i did ;)
Helpful - 0
611067 tn?1458591483
Thank you!!!  I know I just need to stay positive, but when days like this hit, it's so difficult.  I haven't thought of taking any Lortab or even trying to get any, but I wonder if our mind is trying to figure out a way to make us take it so that it can start to feel like what it THINKS is normal again?  

I'm a little better today, but my fibromyalgia is so bad!!!  I'm still shaky and feel anxious inside too.  At least I'm not as depressed as yesterday!  

Have a great day everyone!!!!  
Helpful - 0
401786 tn?1309152034
It's TOTALLY normal....it ***** somethin' awful, but it's normal.....
Helpful - 0
Avatar universal
Hi there, So sorry your having a bad day. Thats probably just what it is, a bad day. I bet tomorrow will be better. 6-7 months is definately a significant amount of time. not as long as some, but significant. Hang in there. Like I said I bet tomorrow will be better. you should pat yourself on the back for going 20 whole days. that awesome.
Helpful - 0
306867 tn?1299249709
It's probably not PAWS, but is probably still part of the detox process.  I remember on about day 15 I felt like I was back on day 3.  The depression can hang around for quite awhile and some people even need antidepressants.  Hang in there. You might possible feel great tomorrow. It's a long hard road, but yours shouldn't be as long because of the short time you used.
Helpful - 0
611067 tn?1458591483
I just read the PAWS part 1 article.  Is it possible to have PAWS with a 6 to 7 month addiction?  It mentioned long-term use - is that considered long-term use?  
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.